# SDR DHL2005740013

- Difficulty date: March 25, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WW STA 259 LBL 3 L-ANGLE IS CRACKED ABOVE PRESSURE PANELS.  REMOVE ANGLE AT NOSE WW STA 259 LBL 3 IAW B727 SRM 51-30-2.  FABRICATED NEW ANGLE REPAIR MAT. USED 2024T3 .040 PO NR 9001938 DIM 7" BY 1 1/2" IAW B727 SRM 51-20-1 AND 53-10-2 FIG 1.  ALODINED AND PRIMED AREA AND PART IAW B727 SRM 51-10-6.  INSTALLED NEW ANGLE IAW B727 SRM 51-20-1 AND 53-10-2 FIG 1.
